Approximation of the telegrapher's equations

G. Golo, V. Talasila, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    3 Citations (Scopus)
    93 Downloads (Pure)

    Abstract

    The problem of approximating a distributed parameter system with free boundary conditions is solved for the 1-dimensional Telegrapher's equations. The Telegrapher's equations are described using an infinite-dimensional port-Hamiltonian model, and we derive a finite dimensional port-Hamiltonian model using a mixed finite-element procedure. We show that energy conservation, passivity and some dynamic invariants are preserved in the discretization.
    Original languageUndefined
    Title of host publicationProceedings of the 41st IEEE Conference on Decision and Control
    Place of PublicationPiscataway, NJ, USA
    PublisherIEEE
    Pages4587-4592
    Number of pages6
    ISBN (Print)0780375173
    DOIs
    Publication statusPublished - 10 Dec 2002
    Event41st IEEE Conference on Decision and Control, CDC 2002 - Las Vegas, United States
    Duration: 10 Dec 200213 Dec 2002
    Conference number: 41

    Publication series

    Name
    PublisherIEEE
    Volume4

    Conference

    Conference41st IEEE Conference on Decision and Control, CDC 2002
    Abbreviated titleCDC
    CountryUnited States
    CityLas Vegas
    Period10/12/0213/12/02

    Keywords

    • IR-44934
    • METIS-210869

    Cite this